# SDR RAIA2019082310001

- Difficulty date: August 21, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N41104
- Make and model: Emb EMB-145XR
- Aircraft serial: 145646
- Aircraft time: 43,775 hours, 27,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT WING TO FUSLAGE FAIRING EXTERIOR FLOOD LIGHT NR 5 WAS INOPERATIVE.   R & R LEFT OVERWING EMERGENCY LIGHT. OPS CHECKED GOOD.
